IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev EMD Conf / Next EMD Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromechanical Devices (EMD) [schedule] [select]
Chair Hideaki Sone (Tohoku Univ.)
Vice Chair Makoto Hasegawa (Chitose Inst. of Science and Tech.), Ryo Nagase (NTT)
Secretary Kiyoshi Yoshida (Nippon Inst. of Tech.), Toru Kawai (JAE)
Assistant Junya Sekikawa (Shizuoka Univ.)

Conference Date Fri, Oct 19, 2007 09:25 - 17:30
Topics Tribology, etc 
Conference Place Hiyoshi Campus, Keio University (Raiosha) 
Address Hiyoshi 4-1-1, Kohoku-ku, Yokohama, Kanagawa, 223-8521 Japan
Transportation Guide A 1-minute walk from Hiyoshi Station (Tokyu-Toyoko Line) ,Ltd. Express does not stop at Hiyoshi Station
http://www.keio.ac.jp/english/about_keio/campus_info/hiyoshi1.html
Contact
Person
Prof. Koichiro Sawa
044-580-1612(澤)
Sponsors This conference is co-sponsored by the AJST and RES-ESCCT.
Announcement After the society ends, social gathering is held.
Copyright
and
reproduction
以下の論文すべての著作権はIEICEに帰属します.(許諾番号:10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Oct 19 AM 
09:25 - 13:35
  09:25-09:30 Opening Address ( 5 min. )
(1) 09:30-09:55 A study for long life of Au,Ni-plated slipring for electric power supply EMD2007-56 Tatsuya Kobayashi, Koichiro Sawa (Keio Univ.), Kaoru Endo, Hiroshi Hagino (Japan Servo)
(2) 09:55-10:20 Degradation phenomenon of electrical contacts by hammering oscillating mechanism
-- Relation to sliding contact mechanism --
EMD2007-57
Shin-ichi Wada, Taketo Sonoda, Hiroshi Amao, Yasuo Takahashi, Mitsuo Kikuchi, Hiroaki Kubota (TMC), Koichiro Sawa, Kei Koga (Keio Univ.)
(3) 10:20-10:45 Influence of Sliding on Electrical Resistance of Electrical Contacts EMD2007-58 Hideaki Shimadzu, Hiroyuki Nakagawa (Mitsubishi Electric Corp.)
  10:45-10:55 Break ( 10 min. )
(4) 10:55-11:20 Break Arc Duration at Carbon Contacts in an Inductive Circuit EMD2007-59 Keiichi Suhara (TNCT)
(5) 11:20-11:45 A Influence of Contact Load-Distribution between Brush and Commutator EMD2007-60 Ryoichi Honbo (DENSO CORP.), Koichiro Sawa (Keio Univ.), Hiroyuki Wakabayashi, Youichi Murakami, Shinji Ueda, Kenzo Kiyose, Naoki Kato (DENSO CORP.)
(6) 11:45-12:10 Improvement of tribology and contact resistance performances of Ag-Pd alloy by Mg additive. EMD2007-61 Terutaka Tamai, Yasushi Saitoh, Kazuo Iida (Mie U.), Yasuhiro Hattori (AN Lab.)
(7) 12:10-12:35 Low speed sliding test of Cu-Fe-W-based Composite Material Contacts Containg Lamellar Solid Lubricants EMD2007-62 Yoshitada Watanabe, Masaomi Arai (Kogakuin University)
  12:35-13:35 Lunch Break ( 60 min. )
Fri, Oct 19 PM 
13:35 - 17:30
  13:35-13:40 Opening Address in Afternoon ( 5 min. )
(8) 13:40-14:25 [Special Talk]
Microplasma genereated at and in the vicinicty of the sliding contact EMD2007-63
Keiji Nakayama (AIST)
(9) 14:25-14:50 Raman Spectroscopy of Si Indents EMD2007-64 Masahiro Yanagisawa, Nobuhiro Kubo, Kaoruho Sakata, Masahiro Kato, Takayuki Homma, Tetsuya Osaka (Waseda Univ.)
(10) 14:50-15:15 Tribological characteristics of Cu-carbon nano tube composites materials EMD2007-65 Kuniaki Iwai, Seiichiro Hironaka (Tokyo M. Univ.)
(11) 15:15-15:40 Wear Life Characteristics of Bonded MoS2 Film Lubricant EMD2007-66 Naofumi Hiraoka (IOT)
  15:40-15:50 Break ( 10 min. )
(12) 15:50-16:35 [Invited Talk]
A Study for the Thinnest Solid Lubricant
-- Tribological properties of nanometer-thick Ag layers --
EMD2007-67
Fumihiro Honda (TPROS)
(13) 16:35-17:20 [Invited Talk]
On the Fundamental mechanism of wear of materials EMD2007-68
Tadashi Sasada (Prof. Emeritus, Tokyo Tech.)
  17:20-17:25 Closing Address ( 5 min. )
  17:25-17:30 Schedule report in the future from each society ( 5 min. )

Announcement for Speakers
Special TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMD Technical Committee on Electromechanical Devices (EMD)   [Latest Schedule]
Contact Address Toru Kawai(JAE)
TEL (042) 549-9262、FAX (042) 549-9583
E-: itjae
Kiyoshi Yoshida(NIT)
TEL (0480) 33-7668、FAX (0480) 33-7680
E-: t
Junya Sekikawa (Shizuoka Univ.)
TEL (053) 478-1618、FAX (053) 478-1618
E-: tjkipc 
Announcement Latest information will be presented on the homepage: http://www.ieice.org/es/emd/jpn/


Last modified: 2007-08-24 15:33:22


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMD Schedule Page]   /  
 
 Go Top  Go Back   Prev EMD Conf / Next EMD Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan